# SDR USAA010677

- Difficulty date: June 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5500 · Empennage Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1120
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE/FITTING CRACKED APPROXIMATELY 6 INCHES, BS 1120, H STAB CENTER SECTION, PRIME AND AUX THRUST BEAM.  REMOVED AND REPLACED ATTACH FITTING ANGLE AT INTERSECTION OF PRIMARY, AUX AND THRUST BEAM PER SRM 51-10-02.  (M)
